# SDR DALA2019021500971

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0944405)DURING INSPECTION FOUND ELONGATED HOLE WEB BTW BS 500E TO BS 500F AT S-26L AT FWD CARGO COMPARTMENT. REPLACED WEB BTW BS 500E TO BS 500F AT STR.26L FWD CARGO COMPARTMENT AS PER SRM B737-800 51-10-02 PARAGRAPH 9 AND DRAWING 143A7505 REV. B.
